# SDR 2001F00395

- Difficulty date: June 3, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER FRAME LOWER CHORD BS 581 SHOWS CRACK AT FRAME END, VIEW FROM LIGHTING HOLE.  INSTALLED ANGLE REPAIR AT MAIN CARGO DOOR FRAME LOWER CHORD BS 584 IAW AVBORNE DWG N355QS-2 AND SIE 8110-3.  (M)
